J. Meteor. Res.
  Home    About JMR    Author Guide    Editorial Board    Reviewer List    Subscribe    Volunteers    ACTA
J. Meteor. Res.  2017, Vol. 31 Issue (6): 1133-1148    DOI: 10.1007/s13351-017-6848-1
Current Issue | Archive | Adv Search |
Error Inhomogeneity in the Computation of Spherical Mean Displacement
Xuezhong WANG1, Banghui HU1, Hong HUANG1,2, Ju WANG1, Gang ZENG3, Yanke TAN1, and Li ZOU1
1. Institute of Meteorology and Oceanography, National University of Defense Technology, Nanjing 211101;
2. School of Atmospheric Science and Key Laboratory of Mesoscale Severe Weather of Ministry of Education, Nanjing University, Nanjing 210093;
3. Key Laboratory of Meteorological Disaster of Ministry of Education, Nanjing University of Information Science & Technology, Nanjing 210044
Copyright © Journal of Meteorological Research
Tel:86-10-68407634, 86-10-58993104    Zip/Postal Code: 100081    E-mail: cmsams@cms1924.org
Supported by: Beijing Magtech